# SDR SWAA2016112809964

- Difficulty date: November 7, 2016
- Submitted: November 29, 2016
- Operation: Air carrier
- Aircraft: N7712G
- Make and model: Boeing 737-76N
- Aircraft serial: 32660
- Aircraft time: 38,197 hours, 17,855 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: 146A7501
- Condition: Cracked
- Location: Bs 727-747
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY, CARGO TRACK CRACKED BETWEEN BS 727 TO 747, RBL 13.8.   R & R THE CARGO TRACK IAW SRM.
